DOI QR코드

DOI QR Code

AN ELABORATION OF ANNIHILATORS OF POLYNOMIALS

  • Cheon, Jeoung Soo (Department of Mathematics Pusan National University) ;
  • Kim, Hong Kee (Department of Mathematics and RINS Gyeongsang National University) ;
  • Kim, Nam Kyun (Faculty of Liberal Arts and Sciences Hanbat National University) ;
  • Lee, Chang Ik (Department of Mathematics Pusan National University) ;
  • Lee, Yang (Department of Mathematics Pusan National University) ;
  • Sung, Hyo Jin (Department of Mathematics Pusan National University)
  • Received : 2016.02.23
  • Published : 2017.03.31

Abstract

In this note we elaborate first on well-known theorems for annihilators of polynomials over IFP rings by investigating the concrete shapes of nonzero constant annihilators. We consider next a generalization of IFP which preserves Abelian property, in relation with annihilators of polynomials, observing the basic structure of rings satisfying such condition.

References

  1. D. D. Anderson and V. Camillo, Armendariz rings and Gaussian rings, Comm. Algebra 26 (1998), no. 7, 2265-2272. https://doi.org/10.1080/00927879808826274
  2. R. Antoine, Nilpotent elements and Armendariz rings, J. Algebra 319 (2008), no. 8, 3128-3140. https://doi.org/10.1016/j.jalgebra.2008.01.019
  3. E. P. Armendariz, A note on extensions of Baer and P.P.-rings, J. Austral. Math. Soc. 18 (1974), 470-473. https://doi.org/10.1017/S1446788700029190
  4. H. E. Bell, Near-rings in which each element is a power of itself, Bull. Austral. Math. Soc. 2 (1970), 363-368. https://doi.org/10.1017/S0004972700042052
  5. G. M. Bergman, Coproducts and some universal ring constructions, Trans. Amer. Math. Soc. 200 (1974), 33-88. https://doi.org/10.1090/S0002-9947-1974-0357503-7
  6. G. M. Bergman, Modules over coproducts of rings, Trans. Amer. Math. Soc. 200 (1974), 1-32. https://doi.org/10.1090/S0002-9947-1974-0357502-5
  7. V. Camillo and P. P. Nielsen, McCoy rings and zero-divisors, J. Pure Appl. Algebra 212 (2008), no. 3, 599-615. https://doi.org/10.1016/j.jpaa.2007.06.010
  8. K. R. Goodearl and R. B. Warfield, Jr., An Introduction to Noncommutative Noether-ian Rings, Cambridge University Press, Cambridge-New York-Port Chester-Melbourne-Sydney, 1989.
  9. C.Y. Hong and T. K. Kwak, On minimal strongly prime ideals, Comm. Algebra 28 (2000), no. 10, 4867-4878. https://doi.org/10.1080/00927870008827127
  10. C. Huh, H. K. Kim, and Y. Lee, p.p. rings and generalized p.p. rings, J. Pure Appl. Algebra 167 (2002), no. 1, 37-52. https://doi.org/10.1016/S0022-4049(01)00149-9
  11. C. Huh, N. K. Kim, and Y. Lee, Examples of strongly ${\pi}$-regular rings, J. Pure Appl. Algebra 189 (2004), no. 1-3, 195-210. https://doi.org/10.1016/j.jpaa.2003.10.032
  12. C. Huh, Y. Lee, and A. Smoktunowicz, Armendariz rings and semicommutative rings, Comm. Algebra 30 (2002), no. 2, 751-761. https://doi.org/10.1081/AGB-120013179
  13. Y. C. Jeon, H. K. Kim, Y. Lee, and J. S. Yoon, On weak Armendariz rings, Bull. Korean Math. Soc. 46 (2009), no. 1, 135-146. https://doi.org/10.4134/BKMS.2009.46.1.135
  14. N. K. Kim, K. H. Lee, and Y. Lee, Power series rings satisfying a zero divisor property, Comm. no. 1-3, Algebra 34 (2006), no. 6, 2205-2218. https://doi.org/10.1080/00927870600549782
  15. N. K. Kim and Y. Lee, Extensions of reversible rings, J. Pure Appl. Algebra 185 (2003), no. 1-3 207-223. https://doi.org/10.1016/S0022-4049(03)00109-9
  16. J. Lambek, Lectures on Rings and Modules, Blaisdell Publishing Company, Waltham, 1966.
  17. J. Lambek, On the representations of modules by sheaves of factor modules, Canad. Math. Bull. 14 (1971), 359-368. https://doi.org/10.4153/CMB-1971-065-1
  18. G. Marks, On 2-primal Ore extensions, Comm. Algebra 29 (2001), no. 5, 2113-2123. https://doi.org/10.1081/AGB-100002173
  19. G. Mason, Reflexive ideals, Comm. Algebra 9 (1981), no. 17, 1709-1724. https://doi.org/10.1080/00927878108822678
  20. N. H. McCoy, Remarks on divisors of zero, Amer. Math. Monthly 49 (1942), 286-295. https://doi.org/10.2307/2303094
  21. L. Motais de Narbonne, Anneaux semi-commutatifs et unis riels anneaux dont les id aux principaux sont idempotents, Proceedings of the 106th National Congress of Learned Societies, pp. 71-73, (Perpignan, 1981), Bib. Nat., Paris, 1982.
  22. P. P. Nielsen, Semi-commutativity and the McCoy condition, J. Algebra 298 (2006), no. 1, 134-141. https://doi.org/10.1016/j.jalgebra.2005.10.008
  23. M. B. Rege and S. Chhawchharia, Armendariz rings, Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), no. 1, 14-17. https://doi.org/10.3792/pjaa.73.14
  24. L. H. Rowen, Ring Theory, Academic Press, Inc., San Diego, 1991.
  25. G. Shin, Prime ideals and sheaf representation of a pseudo symmetric ring, Trans. Amer. Math. Soc. 184 (1973), 43-60. https://doi.org/10.1090/S0002-9947-1973-0338058-9
  26. A. Smoktunowicz, Polynomial rings over nil rings need not be nil, J. Algebra 233 (2000), no. 2, 427-436. https://doi.org/10.1006/jabr.2000.8451